# SDR VNAA2011052600016

- Difficulty date: May 21, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 17,147 hours, 17,561 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE GEAR WOULD NOT RETRACT AND GEAR DISAGREE MASTER WARNING AFTER TAKEOFF FROM XNA.  CREW RETURNED TO XNA AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECKS OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM USING AIRCRAFT MAINTENANCE MANUALS.  NO DEFECTS OR FAULTS FOUND.  AIRCRAFT RELEASED FOR SERVICE.
